# SDR CA970409009

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Aerosp ATR 42-300
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: 3035681
- Condition: Faulty
- Location: #2 Engine
- Part time: 336 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

(CAN) ON TAKEOFF ROLL THE CREW OBSERVED A FUEL CLOG LIGHT WARNING ON #2 ENGINE. THE AIRCRAFT RETURNED TO BLOCKS. THE FUEL FILTER WAS REPLACED. THE ENGINE GROUND RUN SERVICEABLE AND THE AIRCRAFT RETURNED TO SERVICE.
